# SDR ABXA9800770

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696005
- Condition: Corroded
- Location: Ws 304
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XFS 304.0 UPPER LEADING EDGE SKIN HAS HEAVY CORROSION UNDER THE SURFACE.  REPAIRED IAW DC8 SRM 57-2-1.
